# SDR CALA2019092301607

- Difficulty date: September 17, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-49-3-8084 APU INLET DOOR HOUSING ASSY TO FUSLAGESTRUCTURE F WD EDGE HAS CORROSION. RL050. REF N/R 0071426. CHECKED LIMITS TO APU INLET DOOR HOUSING ASSY TO FUSELAGE STRUCTURE FWD EDGE; L=2.0", W=1.0", D=.125". OUT OF LIMITS IAW SRM 53-80-15, AD 1, PG 102, PARA 4A. REMOVED AND REPLACED FWD STRAP; P/N: 148N3138-20, BATCH NR 0003536993, PO NR SAG 1991302 IAW DRAWING 148N3105. NO FURTHER ACTION REQUIRED, OK TO CLOSE LOGPAGE.
